Case Reports
Journal Article
Review
Add like
Add dislike
Add to saved papers

Necrolytic acral erythema: response to combination therapy with interferon and ribavirin.

Necrolytic acral erythema is a papulosquamous and sometimes vesiculobullous eruption bearing clinical and histologic similarity to other necrolytic erythemas such as necrolytic migratory erythema, pseudoglucagonoma, and nutritional deficiency syndromes. Necrolytic acral erythema is distinguished by its association with hepatitis C infection and its predominantly acral distribution. We describe a pediatric patient with necrolytic acral erythema whose eruption resolved with hyperalimentation and combination interferon and ribavirin therapy, despite the persistence of detectable viral load and continued hepatic and renal insufficiency.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app